About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 581267, 9 pages
http://dx.doi.org/10.1155/2014/581267
Research Article

New Results and Generalizations for Approximate Fixed Point Property and Their Applications

1Department of Mathematics, National Kaohsiung Normal University, Kaohsiung 824, Taiwan
2Department of Mathematics, Arak Branch, Islamic Azad University, Arak, Iran
3School of Mathematics, Institute for Studies in Theoretical Physics and Mathematics (IPM), P.O. Box 19395-5746, Tehran, Iran

Received 1 December 2013; Accepted 3 January 2014; Published 4 March 2014

Academic Editor: Erdal Karapınar

Copyright © 2014 Wei-Shih Du and Farshid Khojasteh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Banach, “Sur les opérations dans les ensembles abstraits et leurs applications aux équations integrales,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922.
  2. S. B. Nadler Jr., “Multi-valued contraction mappings,” Pacific Journal of Mathematics, vol. 30, pp. 475–488, 1969.
  3. N. Mizoguchi and W. Takahashi, “Fixed point theorems for multivalued mappings on complete metric spaces,” Journal of Mathematical Analysis and Applications, vol. 141, no. 1, pp. 177–188, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Reich, “Some problems and results in fixed point theory,” Contemporary Mathematics, vol. 21, pp. 179–187, 1983.
  5. M. Berinde and V. Berinde, “On a general class of multi-valued weakly Picard mappings,” Journal of Mathematical Analysis and Applications, vol. 326, no. 2, pp. 772–782, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. W.-S. Du, “On coincidence point and fixed point theorems for nonlinear multivalued maps,” Topology and its Applications, vol. 159, no. 1, pp. 49–56, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. W. Takahashi, Nonlinear Functional Analysis, Yokohama Publishers, Yokohama, Japan, 2000.
  8. A. Uderzo, “Fixed points for directional multi-valued k(·)-contractions,” Journal of Global Optimization, vol. 31, no. 3, pp. 455–469, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  9. A. Petruşel and A. Sîntămărian, “Single-valued and multi-valued Caristi type operators,” Publicationes Mathematicae Debrecen, vol. 60, no. 1-2, pp. 167–177, 2002. View at Zentralblatt MATH · View at MathSciNet
  10. Y. Feng and S. Liu, “Fixed point theorems for multi-valued contractive mappings and multi-valued Caristi type mappings,” Journal of Mathematical Analysis and Applications, vol. 317, no. 1, pp. 103–112, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. L.-G. Huang and X. Zhang, “Cone metric spaces and fixed point theorems of contractive mappings,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1468–1476, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. W.-S. Du, “A note on cone metric fixed point theory and its equivalence,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 5, pp. 2259–2261, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. W.-S. Du, “Some new results and generalizations in metric fixed point theory,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 5, pp. 1439–1446, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. W.-S. Du, “Coupled fixed point theorems for nonlinear contractions satisfied Mizoguchi-Takahashi's condition in quasiordered metric spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 876372, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. W.-S. Du, “Nonlinear contractive conditions for coupled cone fixed point theorems,” Fixed Point Theory and Applications, vol. 2010, Article ID 190606, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. W.-S. Du, “New cone fixed point theorems for nonlinear multivalued maps with their applications,” Applied Mathematics Letters, vol. 24, no. 2, pp. 172–178, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. W.-S. Du and S.-X. Zheng, “Nonlinear conditions for coincidence point and fixed point theorems,” Taiwanese Journal of Mathematics, vol. 16, no. 3, pp. 857–868, 2012. View at Zentralblatt MATH · View at MathSciNet
  18. W.-S. Du, “On Caristi type maps and generalized distances with applications,” Abstract and Applied Analysis, vol. 2013, Article ID 407219, 8 pages, 2013. View at Publisher · View at Google Scholar
  19. W.-S. Du, E. Karapınar, and N. Shahzad, “The study of fixed point theory for various multivalued non-self-maps,” Abstract and Applied Analysis, vol. 2013, Article ID 938724, 9 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  20. I. J. Lin and T. H. Chen, “New existence theorems of coincidence points approach to generalizations of Mizoguchi-Takahashi's fixed point theorem,” Fixed Point Theory and Applications, vol. 2012, article 156, 2012. View at Publisher · View at Google Scholar
  21. F. Khojasteh, S. Shukla, and S. Radenovic, “A new approach to the study of fixed point theory for simulation function,” Filomat. In press.
  22. A. A. Eldred and P. Veeramani, “Existence and convergence of best proximity points,” Journal of Mathematical Analysis and Applications, vol. 323, no. 2, pp. 1001–1006, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. E. Karapinar, “Generalizations of Caristi Kirk's theorem on partial metric spaces,” Fixed Point Theory and Applications, vol. 2011, article 4, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. M. Jleli, E. Karapinar, and B. Samet, “On best proximity points under the P-property on partially ordered metric spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 150970, 6 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  25. E. Karapınar, “On best proximity point of ψ-Geraghty contractions,” Fixed Point Theory and Applications, vol. 2013, article 200, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  26. M. Jleli, E. Karapınar, and B. Samet, “Best proximity points for generalized α-ψ-proximal contractive type mappings,” Journal of Applied Mathematics, vol. 2013, Article ID 534127, 10 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  27. W.-S. Du and H. Lakzian, “Nonlinear conditions for the existence of best proximity points,” Journal of Inequalities and Applications, vol. 2012, article 206, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. W. S. Du and E. Karapinar, “A note on Caristi-type cyclic maps: related results and applications,” Fixed Point Theory and Applications, vol. 2013, article 344, 2013.
  29. N. Hussain, A. Amini-Harandi, and Y. J. Cho, “Approximate endpoints for set-valued contractions in metric spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 614867, 13 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. M. A. Khamsi, “On asymptotically nonexpansive mappings in hyperconvex metric spaces,” Proceedings of the American Mathematical Society, vol. 132, no. 2, pp. 365–373, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. W.-S. Du, “On approximate coincidence point properties and their applications to fixed point theory,” Journal of Applied Mathematics, vol. 2012, Article ID 302830, 17 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. W.-S. Du, Z. He, and Y. L. Chen, “New existence theorems for approximate coincidence point property and approximate fixed point property with applications to metric fixed point theory,” Journal of Nonlinear and Convex Analysis, vol. 13, no. 3, pp. 459–474, 2012.
  33. W.-S. Du, “On generalized weakly directional contractions and approximate fixed point property with applications,” Fixed Point Theory and Applications, vol. 2012, article 6, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. W.-S. Du, “New existence results and generalizations for coincidence points and fixed points without global completeness,” Abstract and Applied Analysis, vol. 2013, Article ID 214230, 12 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. B. Samet, C. Vetro, and P. Vetro, “Fixed point theorems for α-ψ-contractive type mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 4, pp. 2154–2165, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  36. J. H. Asl, S. Rezapour, and N. Shahzad, “On fixed points of α-ψ-contractive multifunctions,” Fixed Point Theory and Applications, vol. 2012, article 212, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  37. B. Mohammadi, S. Rezapour, and N. Shahzad, “Some results on fixed points of α-ψ-Ciric generalized multifunctions,” Fixed Point Theory and Applications, vol. 2013, article 24, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  38. H. Alikhani, Sh. Rezapour, and N. Shahzad, “Fixed points of a new type of contractive mappings and multifunctions,” Filomat, vol. 27, no. 7, pp. 1319–1315, 2013.
  39. H. Alikhani, V. Rakocevic, Sh. Rezapour, and N. Shahzad, “Fixed points of proximinal valued β-ψ-contractive multifunctions,” Journal of Nonlinear and Convex Analysis. In press.
  40. H. -K. Xu, “Metric fixed point theory for multivalued mappings,” Dissertationes Mathematicae, vol. 389, 39 pages, 2000.